Goodbye « on: October 11, 2019, 09:38:57 pm »
I can’t go on anymore. My will to fight is gone. Deep down I know some of these symptoms are permanent. I had chronic anxiety even before benzos. I can’t distract from my thoughts. They race and race and torment me all day long. Im scared of every thought that comes into my head but there is a magnet preventing me from externalizing. I’m walking around stuck in my head with looping thoughts and earworms. Too many people so many years off and still going through this shit. You have so much strength to be able to endure this for so long. I hope someone finds a cure to this horrible satanic torture. Wishing everyone the best.
“I’m someone on klonapin for many years. 1 milligram at bedtime. I’ve never changed the dose or suffered any of the things this new episode talks about. At one point during a stressful point in my life I was given Xanax and after being on it a few years off and on I weened myself off. Was it a little uncomfortable? Yes but nothing like you’re showing. All in all my experience has not been bad. This piece will surely scare others who legitimately need this medicine. I always watch your shows and this one seems irresponsible.”
Re: This Is Life With Lisa Ling « Reply #225 on: October 08, 2019, 02:03:35 am »
I saw it for free today on YouTube. I was disappointed 😔. It made us look like lunatics.
@lisaling Your show does harm to those who need anxiety meds. Those struggling to get off them are abusing them. They are addicts, not patients. They need to take responsibility & do research before taking ANY meds. Talk to those who responsibly take them and benefit from them.
— AB115 (@AnnaBelleTX115) October 7, 2019
Going to a 28 day rehab tomorrow-don't hate please « on: October 03, 2019, 06:32:03 pm »
I know this isn’t necessarily advisable, but tomorrow I am going to a 28 day rehab facility. They will detox me, but not cold turkey me. I’m scared to death to go, but I’m scared to death to not go. I am afraid. Afraid of not feeling better, afraid of never getting back to myself. This morning I was suicidal and just couldn’t get up and go through the day again. Every day I put my full amount of positivity into myself and day and nothing changes. I wake up in the morning with the same sense of dread that hit me around Christmas last year, about two months into taking Ativan. The benzos have caused me to become depressed, which I never was until benzos came into my life. I have been hospitalized twice, and the new psych I got after the hospital, an Addiction Specialist, has really done nothing besides give me a high dose of 80 mg Prozac and put me on Seroquel. She diagnosed me with PMDD, which I’m sure I have, so last week I got out my Mirena and started taking Nikki, which is the generic form of Yaz. I have been a complete wreck since then. I’ve had horrible nausea and what feels like PMS although my period is weeks away. The doctor says it will take a couple of months to work. I have been allowed to taper by 5% starting last week, but there are no plans to move forward with the taper. My doc just keeps saying I’m not ready. I’ve just lost faith. The definition of insanity is doing the same thing over and over, expecting different results. I was driving myself back to the hospital this morning and just decided I wasn’t going back there. I’m doing something different. To those who pray, please pray for me, and if you’re just spiritual, please send out some positive vibes that this will go somewhat smoothly. Thanks bbs.
Re: Inside CNN Benzos Report: The Next Big Drug Crisis? « Reply #9 on: October 04, 2019, 06:53:43 pm »
First, I will say that Jana Hill ran the benzo detox recovery forum online from Boulder, Colorado.
As far as contacting her, I also wouldn’t know where to begin. That part does lack transparency. Additionally, I think she has some paranoia problems herself. I belonged to her forum and I did learn quite a bit. She said that tapering clonazepam In whole milk was a good method and I’’ve used it ever since.
But for me, unfortunately, she did push the idea of a total daily taper. I tried it, and I could not do it. I needed holds, and she did not believe in them. Then there was another problem which I seriously do not know what happened. I received a pm one morning from a fellow here called tortoise. He seemed to be trolling her website and recognized me from my signature here on BB.
I read that PM, was confused as he did not identify himself as tortoise, but by his actual name. He gave me his phone number in the PM, so I drove right away to a local gas station, and I called him. He wanted me to enter a center and do a detox off the clonazepam using antidepressants as the doctor there had said that benzo withdrawl was really a problem of lack of serotonin. He went into great detail about this great hospital where he had been (it was a big hospital and well known as I remember). I told him that this was an impossible situation for me due to distance, $, etc. and that was pretty much it.
I had 4 doctor appts that morning all before noon, and came home and got going. Later that evening, I was called on the phone by another member that a troll was targeting the benzo detox forum. So I got on, and there he was. He was going by the name of Ray, and was making comments to many. And then I got a phone call from Jana. She talked about this troll to me and to watch out. And then, I told her that he had actually phoned me and that I had called him back. She was glad she said that I told her this.
And the next morning, I was banned from that forum completely. I called another member who told me that she now thought I was a troll. And no intervention by others would change her mind. I was a novice and naive then, but not now. My opinion, here, is that Jana may know her stuff, but she has her own problems to deal with. She may be better now, but I do not know or care. And I cannot do a daily taper although for others it may work fine.
But as to any other subject matter, as long as we are talking about safe taper methods for getting off these drugs as in as slow and safe for the individual as needed, it’s a good article IMO.
And since I’m now editing this post, I will add that in addition to Safe Taper protocols called for by the BIC, we should add that it is NEEDED to PROTECT and HELP the already HARMED person.
WE ALL MATTER!!!
« Last Edit: October 04, 2019, 07:44:36 pm by [Buddie] »
Re: Under .125 Klonopin Club « Reply #909 on: October 03, 2019, 03:03:32 pm »
Bob7, I’ll be curious to read what you find about salt and sleep.
I’m going to read about taurine again.
Have any of you been switched from the TEVA brand .125 orally dissolving to the PAR Pharmaceuticals brand? This may sound strange, but I’m sleeping TOO well with this change and feel like I have up-dosed. Not good! I’d rather have a harder time and know I am reducing my intake of K. than to do better because I have up-dosed.
10/17: Began taper from 1mg Klonopin, 100 mg gabapentin
5/19: Tapered too quickly near end to .062 Klonopin, stopped Gabapentin
6/19: Up-dosed to .125 Klonopin, 200 gabapentin, given 50 mg Seroquel
8/19: Stopped Seroquel
9/19: .125 klonopin, 125 mg Gabapentin
9/30/19:.125 Klonopin, 100 mg Gabapentin